Integrals of logarithmic and hypergeometric functions

cm-2016-0002.pdf - Published Version (452kB)

Sofo, Anthony ORCID: 0000-0002-1277-8296 (2016) Integrals of logarithmic and hypergeometric functions. Communications in Mathematics, 24 (1). 7 - 22. ISSN 2336-1298

Dimensions Badge

Altmetric Badge

Item type Article
Official URL
Subjects Historical > FOR Classification > 0103 Numerical and Computational Mathematics
Current > Division/Research > College of Science and Engineering
Keywords Lerch phi transcendent; zeta functions; harmonic numbers
Citations in Scopus 8 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login